# SDR MASA2011100563816

- Difficulty date: October 5, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 36,494 hours, 27,551 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

RT PACK CAUSING SMELL AND UNCONTROLLABLE.  R2 NR 2 ACM.
